BibTeX record: journals/dm/RifaZ09

download as .bib file

@article{DBLP:journals/dm/RifaZ09,
  author    = {Josep Rif{\`{a}} and
               Victor A. Zinoviev},
  title     = {On a class of binary linear completely transitive codes with arbitrary
               covering radius},
  journal   = {Discrete Mathematics},
  year      = {2009},
  volume    = {309},
  number    = {16},
  pages     = {5011--5016},
  url       = {http://dx.doi.org/10.1016/j.disc.2009.03.004},
  doi       = {10.1016/j.disc.2009.03.004},
  timestamp = {Mon, 22 Sep 2014 06:23:58 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/RifaZ09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}